# SDR UALA2011090704865

- Difficulty date: September 7, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,617 hours, 11,374 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 61527331
- Condition: Oil Consumption
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY EICAS ILLUMINATED ON TAXI IN.  APU OIL CONSUMPTION ABOVE LIMIT.  REPLACED APU.  APU ALTITUDE START REQUIRED DUE TO APU REPLACEMENT.  NEED APU ALTITUDE START DUE TO APU CHANGE.  CREW VERIFIED APU START.  THIS VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION OF THE SUBJECT SYSTEM(S).  TRANSMISSION OF THIS MRM CODE IS CONFIRMATION THAT THE SYSTEM(S) OPERATE NORMALLY.  CREW COMMENTS: APU START OK FL 360. INFO NOTED.
